RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 4, Pages 118–131 (Mi izv860)  

This article is cited in 1 scientific paper (total in 1 paper)

Maximal tubular surfaces of arbitrary codimension in the Minkowski space

V. A. Klyachin


Abstract: A surface, given by a $C^2$-immersion $u\colon M\to R_1^{n+1}$, is said to be tubular if the cross-sections $u(M)\cap\Pi$ are compact for all hyperplanes $\Pi$ that are orthogonal to the time axis. Space-like surfaces with zero mean curvature vector are maximal. The extrinsic properties of maximal tubular surfaces are studied in this paper. In particular, it is proved that if such a surface, of dimension $p\geqslant 3$, has a singularity, then it has finite spread along the time axis.

Full text: PDF file (645 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:1, 105–118

Bibliographic databases:

UDC: 517.95
MSC: 53C42, 53C50
Received: 06.12.1991

Citation: V. A. Klyachin, “Maximal tubular surfaces of arbitrary codimension in the Minkowski space”, Izv. RAN. Ser. Mat., 57:4 (1993), 118–131; Russian Acad. Sci. Izv. Math., 43:1 (1994), 105–118

Citation in format AMSBIB
\Bibitem{Kly93}
\by V.~A.~Klyachin
\paper Maximal tubular surfaces of arbitrary codimension in the Minkowski space
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 4
\pages 118--131
\mathnet{http://mi.mathnet.ru/izv860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243354}
\zmath{https://zbmath.org/?q=an:0824.53060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..105K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 1
\pages 105--118
\crossref{https://doi.org/10.1070/IM1994v043n01ABEH001551}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PQ58000006}


Linking options:
  • http://mi.mathnet.ru/eng/izv860
  • http://mi.mathnet.ru/eng/izv/v57/i4/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Klyachin, V. M. Miklyukov, “Criteria of instability of surfaces of zero mean curvature in warped Lorentz products”, Sb. Math., 187:11 (1996), 1643–1663  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:234
    Full text:75
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020